# SDR 2005FA0000766

- Difficulty date: May 3, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N34KA
- Make and model: Beech B-60
- Aircraft serial: P262
- Engine: Lyc TIO541E1C4
- Engine time: 3,203 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12215
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DIFFERENTIAL COMPRESSION TEST, AIR WAS HEARD LEAKING FROM LOWER CYLINDER AREA.  COMPRESSION WAS 40/80.  USING LIQUID LEAK DETECTOR, FOUND AIR BLOWING OUT FROM A CRACK IN CYLINDER FIN.  REMOVED CYLINDER FROM ENGINE AND NOTED A CRACK IN THE COMBUSTION CHAMBER RUNNING FROM LOWER SPARK PLUG HOLE TO INTAKE VALVE.
